Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 776
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login

  Article Access Statistics

Year : 2015 | Volume:  4 | Issue Number:  4 | Page:  206-211

CLINICAL STUDY

The pattern and risk factors associated with adverse drug reactions induced by Reteplase in patients with acute ST-elevation myocardial infarction: The first report from Iranian population
Aslanabadi Naser, Safaie Naser, Shadfar Faezeh, Taban-Sadeghi Mohammad Reza, Feizpour Hossein, Mashayekhi Simin Ozar, Hamishehkar Hadi, Aghdam Naser Khezerlou, Dousti Samaneh, Namdar Hossein, Entezari-Maleki Taher

Number of times this article was viewed 2087
Number of times this article has been printed  from the site 44
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal